Stream only on MV because it’s discounted so much. Find on my other sites for downloadable options.
In this 4 Minute and 30 Second HQ video Im laying on my bed NAKED sipping this gross beverage thats suppose to help me lose weight. Its so nasty but I keep sipping it. I swallow more then the recommended amount but whatever....After I complain about how its not working at all I decide to get ready for bed so I put on my night shirt and sweatpants....BUT WAIT....Why are they so HUGE on me? My sweatpants and shirt look like they are now FIVE OR SIX times too large for me! This is weird, Did I lose weight?!Suddenly....Im shorter....You barely see me over the side of the bed. Im starting to panic now. I grab the beverage and read the details "If you have over the recommended amount adverse effects might happen" Adverse effects? What the helll does that mean? I say with panic.I finally realize how tall the bed is now....Did i SHRINK?! I say....Im so confused and worried. If I SHRUNK I wont be able to see my boyfriend, I wont be able to go to work! What do I do?FETISHES INCLUDED: NUDITY, UNDRESSING/DRESSING, WEIGHT LOSS, SHRINKING, TRANSFORMATION FETISH